# SDR AALA201902139006

- Difficulty date: February 12, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 60,178 hours, 22,465 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT ON SEAT 10C INOPERABLE. MAINTENANCE CONNECTED EMERGENCY EXIT LIGHT CORRECTLY PER AMM 25-21-41-400-001-A STEP 4F(3) AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
